# SDR HALA2022080400140

- Difficulty date: August 3, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 43,075 hours, 6,733 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  APU HARD TO START //  PRECAUTIONARY CHANGE ECB PER AMM 49-61-34. BITE TEST PASS.  ACCOMPLISHED MULTIPLE STARTS OF APU. NO FAULT NOTED. RAN APU SUCCESSFUL. OK FOR SERVICE.   BOX, ELECTRONIC OFF 33-4963-9-0002 S/N 04690 ON 33-4963-9-0002 S/N 00120
